# SDR HALA0800499

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 63,542 hours, 29,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 642
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SECTION 43 STATION 642 BETWEEN STRINGERS S-29R AND S-30R PUNCTURE IS APPROX 4" BY 3".  REPAIR IN WORK.
